Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Monotone type discrete analogue for the mixed boundary value problem.


Author: V. Thuraisamy
Journal: Math. Comp. 23 (1969), 387-394
MSC: Primary 65.66
MathSciNet review: 0242391
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the formulation of finite-difference analogues of mixed boundary value problems for Poisson's equation. A discrete approximation to the normal derivative is devised such that the matrix of the resulting system is of monotone type. This enables us to prove that the rate of convergence is $ O({h^2})$, where h is the mesh constant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1969-0242391-1
PII: S 0025-5718(1969)0242391-1
Article copyright: © Copyright 1969 American Mathematical Society